# SDR DALA1200030976

- Difficulty date: December 25, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 55,303 hours, 41,011 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY TRACK CORROSION AT STA 196 LBL 44.  REPAIRED BY SEAT TRACK REPLACEMENT SPLICE AT STA 221 PER ERA 498864-14 (NRC 142).
